| Model Number |
3520 |
| Medical Device Problem Codes |
Nonstandard Device (1420); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/15/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Media review: during its analysis it was observed that both distal end and proximal section were kinked and a portion of the distal end was detached and did not return for analysis.Therefore, the reported issue of guidewire difficult to cross lesion was confirmed.Device history record (dhr) review: it was confirmed that this device met manufacturing specification prior to distribution and there no manufacturing deviations which could have contributed to the reported event.Conclusion: this investigation has been assigned an investigation conclusion code of adverse event related to patient condition.This conclusion is supported by the following objective evidence: analysis of the returned device concluded that both distal end and proximal section were kinked and a portion of the distal end was detached and did not return for analysis.It is most likely the presence of reported anatomical factors, presented a constriction over the device and increase the friction when the device was advancing through the lesion reducing the mobility and generating the reported issue.
Event or Problem Description
Reportable based on device analysis completed on 25mar2026.It was reported that the device could not cross lesion.The 95% stenosed target lesion was located in the severely tortuous and severely calcified mid right coronary artery.A 330cm rotawire was selected for treatment.During the procedure, the wire was unable to cross the lesion.The procedure was completed with an alternate device.There were no complications reported and the patient is expected to fully recover.However, device analysis revealed that the portion of the distal end was detached.